| Model Number |
350-11-01 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/30/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s).
Event or Problem Description
It was reported that during impaction of the left ankle, the surgeon was trying to further seat the tibial just a bit more after already impacting it several times and a small part of the rim of the implant where the poly inserts into broke off.This prevented a trial poly from being placed in the component and ultimately the surgeon took that tibial tray out and put a new one in its place.There was no surgical delay.Patient was last known to be in stable condition following the event.No other patient information or medical history was reported.Devices will be returning.
Additional Manufacturer Narrative
Pending evaluation.No information provided in the following section(s).
Event or Problem Description
Additional Manufacturer Narrative
Section h10: (h3) the prosthesis fracture reported was likely the result of not using the tibial protector as instructed in the operative technique when impacting the tibial plate.